# SDR DL764060463

- Difficulty date: June 2, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 15,196 hours, 4,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 5679A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SLIGHT SMELL OF SMOKE FOLLOWED BY FWD EQUIP EXHAUST FAN STATUS MESSAGE.  PULLED C/B P22 ON OVRD PANEL.  NDS FWD EQUIP EXHAUST FAN NSAI HNL, SECURED C/B P11 P22 PULLED BY FLT CREW FWD INOP FWD EQUIP EXHAUST FAN TO MCO/PLAC PER MEL 21-58-04.  REMOVED AND REPLACED FWD COOLING FAN PER MM 21-58-06-004-040, OPS CK NORMAL MCO AND PLACARD REMOVED.
